# SDR A6WA201442176

- Difficulty date: November 16, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 32,209 hours, 30,127 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT 3000 FT RECEIVED WING OVERHEAT WARNING MSG.  COMPLIED WITH QRH MSG CLEARED WITH WING ANTI-ICE OFF, AIR RETURN TO CVG.
